SciELO - Scientific Electronic Library Online

 
vol.31 issue1Fundamental solution in the theory of micropolar thermoelastic diffusion with voidsA sensitivity result for quadratic semidefinite programs with an application to a sequential quadratic semidefinite programming algorithm author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Computational & Applied Mathematics

On-line version ISSN 1807-0302

Abstract

KATANI, R.  and  SHAHMORAD, S.. A block by block method with Romberg quadrature for the system of Urysohn type Volterra integral equations. Comput. Appl. Math. [online]. 2012, vol.31, n.1, pp. 191-203. ISSN 1807-0302.  http://dx.doi.org/10.1590/S1807-03022012000100010.

In this paper, we propose an efficient numerical method for solving systems of linear and nonlinear integral equations of the first and second kinds, which avoids the need for special starting values. The method has also the advantages of simplicity of application and at least six order of convergence. A convergence analysis is given and accuracy of the method is clarified by numerical examples. Mathematical subject classification: 65R20.

Keywords : Urysohn type Volterra integral equations; Romberg quadrature rule; block by block method.

        · text in English     · pdf in English